# SDR DL757020400

- Difficulty date: March 27, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 44,469 hours, 22,213 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311N315113
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 1 PYLON STRUT ATTACH MIDSPAR FITTING INBOARD FITTING OUTBOARD LUG A CRACK INDICATION WAS NOTED.  THE LUG WAS OVERSIZED TO REMOVE CRACK INDICATION.  REPAIRED PER ER/A 389368-14, REV A.
